| Model Number |
L311 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this pacemaker exhibited high out of range pacing impedance measurements on the right ventricular (rv) lead.Subsequently, this pacemaker was explanted due to normal battery depletion.This pacemaker was successfully replaced, and no additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.